Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Vijay Kumar Kak

MS - General Surgery, MBBS

Neurologist, panchkula

58 Years Experience  ·  1000 at clinic
Book Appointment
Call Doctor
Dr. Vijay Kumar Kak MS - General Surgery, MBBS Neurologist, panchkula
58 Years Experience  ·  1000 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Vijay Kumar Kak
Dr. Vijay Kumar Kak is a trusted Neurologist in Panchkula, Chandigarh. He has been a successful Neurologist for the last 58 years. He is a qualified MS - General Surgery, MBBS . He is currently practising at Silver Oaks Hospital in Panchkula, Chandigarh. Save your time and book an appointment online with Dr. Vijay Kumar Kak on Lybrate.com.

Lybrate.com has a nexus of the most experienced Neurologists in India. You will find Neurologists with more than 41 years of experience on Lybrate.com. Find the best Neurologists online in Panchkula. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MS - General Surgery - Agra University - 1963
MBBS - Agra University - 1960
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Vijay Kumar Kak

Silver Oaks Hospital

5768, Mani Mazrapanchkula Get Directions
1000 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Vijay Kumar Kak

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

How to get rid of migraine? And what are the symptoms of migraine. How can I avoid this problem.

Bachelor of Ayurveda, Medicine and Surgery (BAMS), PG Dip Panchakarma, PG Dip Ksharsutra for piles,pilonidal sinus and fistula management , Post Graduate Diploma In Hospital Administration (PGDHA), Certificate in Diabetes update
Ayurveda, Navi Mumbai
Thanks for expecting healthier fitness solutions with ayurved, stress induced n season trigggered headache may be right or left half of head with or without nausea vomiting, ayurved offers detox n rasayan therapy to longer benefits.
Submit FeedbackFeedback

My body shakes and feel imbalanced. Is it a neurological disease? suggest alternative medicine.

Unani Specialist,
Dear, are you having any illness like diabetes or thyroid problem, please mention. I also need your personal history like smoking, drinking liqor or any other addiction. As cerbellum involvement is an important cause of shaking and imbalance physical examination is must. If you are not taking liqor and not having any other major illness then here are altenative unani medicine for you; 1. Khamira gaozaban ambari jadwar ood salib wala 1 tea spoon morning.
Submit FeedbackFeedback

My dad is paralyzed he is a diabetic patient nd has a blood sugar, pressure he is at bed the right side is paralyzed For strength in the body and paralyzed leg suggest some food so that we can serve?

MSc
Dietitian/Nutritionist, Hyderabad
My dad is paralyzed he is a diabetic patient nd has a blood sugar, pressure he is at bed the right side is paralyzed
...
1. Make wise food choices. 2. Limit sweets. 3. Eat less fat. 4. Eat plenty of whole grain foods, fruits, and vegetables. 5. Eat often. 6. Carefully control your intake of carbohydrates. 7. Eat a set amount of food. 8. Stick to regular meal times. 9. Avoid temptation.
1 person found this helpful
Submit FeedbackFeedback

When I wake up the palms are numb and during day also I can feel tickling sometimes.

M.S. Orthopedics, MBBS
Orthopedist, Ahmedabad
When I wake up the palms are numb and during day also I can feel tickling sometimes.
The symptoms you are telling can be because of cervical I e neck problem or carpal tunnel syndrome. I would recommend you to consult a nearby doctor.
2 people found this helpful
Submit FeedbackFeedback

Dr. hume migrain hai so ye bataye ki kya iska koi ilaj hai india mai aur kuch suggest kriye kaise ye thik hoga please Dr. bcz bahut dard hota hai body mai.

Diploma in Naturopathy & Yogic Science (DNYS), bachelor Of Science in Nursing
Yoga & Naturopathy Specialist, Gandhinagar
Take proper rest and sleep. Take your meal on time and don't skip meal. Cure Constipation, gas and acidity first if you have. Take plenty of water and juices. You can also do some Pranayam of better results like Anulom vilom, kapal Bharti and Bhramri. Your feedback will be expected.
Submit FeedbackFeedback

I am having learning disability with ADD, dyslexia, dysgraphia. How can I concentrate and study for exams. I study but their comes a question that would I remember.

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology
Psychologist, Palakkad
Dear lybrate-user. You have learning disability with add, dyslexia, dysgraphia. The learning disability, dysgraphia and dyslexia starts from childhood and must have improved as time passess by. In fact, treatment to these are only through meticulous training methods. No medicines can cure these lds. Add is different. I hope you are taking add medicines. I suggest meditation, breathing exercises, cognitive behavior therapy and physical exercise. Take care.
1 person found this helpful
Submit FeedbackFeedback

Dear doctor, I am a patient of neuropathy and I feel burning sensation on the feet. I am not a sugar patient at all. Please prescribe medicine for me.

Master in Psychology, MD - Ayurveda, Dems, Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda,
U may be suffering from vitamin and calcium deficiency. Take both of these for a week and then consult again according.
Submit FeedbackFeedback

I am suffering from insomnia for 10 years taking sleeping pill for long time. Is their any natural remedy.

MBBS, MD - General Medicine, DM - Neurology
Neurologist, Hyderabad
Long term sleeping pills are harmful. Try non drug treatments such as yoga, meditation, regular exercises, and relaxation techniques.
Submit FeedbackFeedback

I am a male of 26 years, 2 years ago I have had a major accident that resulted in multiple facial fractures, dislocation of the mandibular condyle and severe facial deformity. 1st surgery was a failure and I couldn't even eat for some months ,so we opted for the 2nd one and it is a partial success because it only corrected my dental fractures so that I could eat well but my major concern is my facial profile. I'm very much depressed regarding it, Is there any chance that my mandibular condyle can be corrected and relocated so that my facial profile is restored to the previous state.

MFDS RCPS (Glasgow), MDS - Oral & Maxillofacial Surgery, BDS
Dentist, Delhi
Hi lybrate-user Whether, and to what extent your facial profile can be corrected/ improved depends upon the nature and extent of your injuries, and the nature of your deformity. A thorough clinical and radiographic evaluation is a necessary prerequisite for such an assessment. You need to visit an oral and maxillofacial surgeon with all your previous records, including the initial radiographs, the most recent radiographs and records of your previous surgeries so a thorough evaluation may be done. Additional radiographs and other investigations may then be ordered as needed. Hope this helps.
Submit FeedbackFeedback

I am taking epileptic drugs a combination of three drugs for quite a long. Symptoms are controlled for 3-4 weeks then again it is uncontrollable even after increased dosage. Can it be due to gastric irritation caused by these drugs as my convulsions start with stomach tightness otherwise also. I am also taking pantocid20 daily one tab. Is there any relationship between menses and convulsions as during these days also I get convulsions inspite of increased dosage, please advise. Thanks.

MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Psychiatry
Psychiatrist, Hyderabad
Please do not increase or decrease anti epileptic medication on your own and steady state blood levels are required to control seizuresand do it only on the advise of your neurologist. Some times seizures have relation with Menstrual periods due to Hormonal changes. Best is to be evaluated by an expert.
Submit FeedbackFeedback
View All Feed